# SDR AALA202506255256

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 44,035 hours, 18,700 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 416A150010
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER EMERGENCY ESCAPE LIFE RAFT NUMBER 4 IS POSITIONED INCORRECTLY. REMOVED AND REINSTALLED PASSENGER EMERGENCY ESCAPE LIFE RAFT NUMBER 4. PER B737NG AMM 25-24-40 AND 25-60-00 AND DWG DBF 2000 REV N.
